# SDR SWIA20251110826

- Difficulty date: August 26, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N571GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10116
- Aircraft time: 43,005 hours, 32,769 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R BETWEEN FS.280 TO FS.295 HAS SEVERAL AREAS OF CORROSION.  (FILED CLOSED)FOUND CORROSION TO BE OUT OF LIMITS, REMOVED DAMAGED PART, LOCATED AND DRILL NEW PART, INSTALLED NEW PART, PRESSURIZATION CHECK PERFORMED NO LEAK FOUND IAW CRJ 550 SRM 53-21-03, 51-40-11, 51-42-20, AMM 21-31-00-910-801.
